# SDR ASAA2022121441135

- Difficulty date: December 14, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 56,592 hours, 16,638 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 2922
- Condition: Faulted
- Location: Rt Ecs
- Part time: 80,955 hours, 32,290 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN ZONE TEMP ON RECALL - CLEARS WHEN MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED RH AFT TRIM MODULATING VALVE REF B737-800 AMM 21-61-21.
